# SDR ASOA200900954

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 24,070 hours, 19,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 559 BULKHEAD WEB HAS 3 INDICATIONS NOTED, LT F.S. 559 WEB O/B OF LBL 9.0 WL 52.10 INDICATION APPROX .2" IN LENGTH 50% FSH, RT F.S. 559 WEB I/B OF RBL 18.0 WL 59.10 INDICATION APPROX .5" IN LENGTH 80% FSH, RT F.S. 559 WEB O/B OF RBL 9.0 APPROX .3" IN LENGTH 80% FSH, ALL FAILED NDT INSP.  REF MWC 8736925/175 FOR CERTIFICATION OF PARTS FOR REPAIR FABRICATED IN BACKSHOP.  C/W EC/TC REO 601-53-41-260 IAW REO 601R-53-41-260 REV C.  DEVIATION TO GENERIC REO 601R-53-41-260 IS COMPLETED IAW REO 601R-53-41-1066 AND MEETS WITH ALL ITS REQUIREMENTS. STEP 57 OF MIC RJ2-53-1. PAINTED REPAIRED AREAS IAW SRM 51-25-01. DINITROLED REPAIRED AREAS IAW SRM 51-21-11 STEP 7 OF MIC RJ2-53-1.
